# SDR CA100531006

- Difficulty date: May 21, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Beech E-90
- Engine: Pwa PT6A28
- Propeller: Mcauly 4HFR34C762
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower Motor
- Part number: EM6039
- Condition: Overheated
- Location: Cabin Vent
- Component: Vent
- Component part number: 903840311
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: A

## Discrepancy

CABIN VENTILATION BLOWER MOTOR OVERHEATED AND CREATED SMOKE IN THE COCKPIT.  PILOT WAS FORCED TO DO AN EMERGENCY LANDING.  UPON INVESTIGATION THE BLOWER MOTOR CIRCUIT BREAKER WAS FOUND TRIPPED.  THE BLOWER MOTOR WAS REPLACED WITH A O/H UNIT AND THE CIRCUIT BREAKER WAS REPLACED WITH A NEW 1, PN 7271-8-30, EVEN THOUGH IT APPEARED SERVICEABLE.  ALL ASSOCIATED ACCESSIBLE WIRING WAS VISUALLY INSPECTED AND NO SIGNS OF OVERHEATING OR OTHER DEFECTS WERE FOUND.  THE ACFT WAS JACKED & LANDING GEAR WAS CYCLED THRU SEVERAL CYCLES WITH NO FAULTS FOUND AS THE PILOT HAD TO DO A MANUAL GEAR EXTENSION WHICH WAS DUE TO LOW BATTERY VOLTAGE DUE TO THE PILOTS ATTEMPT TO STOP THE SMOKE BY TURNING OFF NON ESSENTIAL LOADS IN THE A/C AND TURNING OFF THE GENERATORS.  THIS MOTOR IS ON CONDITION BUT ARE GOING TO TRACK & O/H AT 800 HRS.
